# SDR DALA13019423211

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bent
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO BAY FR 58-59 FLOOR SUPPORT BENT AT FWD CORNER & CORRODED AROUND SCREW HOLE.  REMOVED CORROSION IAW 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14.  REPLACED FLOOR SUPPORT IAW SRM 51-44-11 AND SRM 51-42-11, APPLIED TOP COAT TO FASTENERS IAW SRM 51-75-12.
